Research

Domain decomposition for heterogeneous media


Reference:

Graham, I. G. and Lechner, P. O., 2007. Domain decomposition for heterogeneous media. In: Widlund, O. B. and Keyes, D. E., eds. Domain decomposition methods in science and engineering XVI. Vol. 55. Berlin: Springer, pp. 573-578. (Lecture Notes in Computational Science and Engineering)

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/978-3-540-34469-8_71

Details

Item Type Book Sections
CreatorsGraham, I. G.and Lechner, P. O.
EditorsWidlund, O. B.and Keyes, D. E.
DOI10.1007/978-3-540-34469-8_71
DepartmentsFaculty of Science > Mathematical Sciences
StatusPublished
ID Code6985

Export

Actions (login required)

View Item